# SDR 2002FA0000762

- Difficulty date: June 14, 2002
- Submitted: June 14, 2002
- Operation: General aviation
- Aircraft: N86189
- Make and model: Aronca 15AC
- Aircraft serial: 11AC620
- Aircraft time: 2,084 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION PER AD2000-25-02 R1 CRACKS FOUND IN LT FRONT SPAR APPROXIMATELY THE OUTBOARD 3 FEET AND ON THE RT FRONT SPAR FROM THE STRUT ATTACH POINT OUTBOARD.  RIB NAILS MISSING ON THE RIB JUST OUTBOARD OF THE STRUT ATTACH POINT AND SPAR DAMAGE ACROSS THE TOP OF THE SPAR UNDER THE RIB.
